# SDR VNAA2010061700007

- Difficulty date: June 11, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 14,322 hours, 15,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN OVERBOARD COOL FAIL MASTER CAUTION EN ROUTE FROM CLT TO BHM.  CABIN ALTITUDE STARTED CLIMBING AND AIRCRAFT DEPRESSURIZED.  AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE PASSENGER DOOR WARNING SYSTEM MICRO SWITCH AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
